IJPAM: Volume 53, No. 2 (2009)

$\varphi_0$-STABILITY IN TERMS OF TWO MEASURES
FOR DIFFERENTIAL EQUATIONS BY PERTURBING
LYAPUNOV FUNCTIONS

S.G. Hristova
Department of Applied Mathematics and Modeling
Plovdiv University
Plovdiv, 4000, BULGARIA
e-mail: [email protected]


Abstract.The stability in terms of two measures for nonlinear differential equations is studied. Perturbing cone-valued Lyapunov functions have been applied. Comparison scalar ordinary differential equations have been employed.

Received: April 10, 2009

AMS Subject Classification: 34D20

Key Words and Phrases: stability in two measures, Lyapunov functions, ordinary differential equations

Source: International Journal of Pure and Applied Mathematics
ISSN: 1311-8080
Year: 2009
Volume: 53
Issue: 2